# SDR DALA2023100908304

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 RH WING CORROSION BETWEEN RIB 9 AND 17, OVERSIZED FASTENERS ASSOCIATED WITH THE REPAIR PLATE, BETWEEN RIBS 9-11. CORRECTIVE ACTION: REPAIRED PER ERA 611272-14. (0003479)
